MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM

ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM
Model Number 651506300
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Guidewire in skater set fractured in patient when dilating shealth was advance and remained in patient.Unable to snare the wire at the time.Patient underwent subsequent unsuccessful ct wire localisation and surgical cut down.Wire was finally removed via ureteroscopy.
 
Additional Manufacturer Narrative
Sample is indicated as available for return.As of the date of this report, sample has not been returned.A follow-up report will be submitted once sample has been returned and reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.A review of returned product from the customer was performed.Visually inspection of the sample returned from the customer found guidewire tip separated from the wire.During evaluation it was found that excess force was applied causing the wire to break.Wire was measured in dimensions and measured 63 cm instant to 80 cm and 17 cm broken piece of the wire was not returned to argon.Complaint was confirmed.The exact root cause was not determined but the most probable root cause of this issue was either, during manufacturing process tip was not fully welded with the wire or breakage issue was related to an event within the user environment.The supervisor of the area has been notified of this issue and argon will continue to monitor and trend for instances of a similar nature in the future.
 
Event or Problem Description

Brand Name
SKATER INTRODUCER SYSTEM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15656412
Report Number0001625425-2022-01117
Device Sequence Number17612898
Product Code GCB
UDI-Device Identifier00886333004515
UDI-Public00886333004515
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model Number651506300
Device Catalogue Number651506300
Device Lot Number11380168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer10/14/2022
Initial Report FDA Received Date10/23/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-4/22/20-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown